# SDR AALA980130

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- Engine: Ge CF680C2A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 0106 - AT 33,000 FEET, NR 1 ENGINE OIL PRESSURE WAS 32-34 PSI (NR 2 WAS 56 PSI) NR 1 OIL QUANTITY WAS 17 QUARTS AT LEVEL OFF, BUT SLOWLY DROPPED TO 11 QUARTS BEFORE STABILIZING.  FOUND OIL CAP LEAKING REPLACED CAP AND CHECK VALVE ASSY.  LEAK CHECKS OK.  (X)
